# SDR SWAA2021060778298

- Difficulty date: May 27, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Wet Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT WET AREA FLOOR SUPPORT WEB STRAP STA 1016 RBL 20.   REMOVED CORROSION.  NO LIMITS FOUND IN SRM. REMOVED PART IAW SRM 51-40-02-0G-0,  LOCATED & DRILLED HOLES AT NEW STRAP IAW SRM 51-40-05-0G-0.  REMOVED AND INSTALLED THE NEW STRAP IAW SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0.
